# SDR CA120409003

- Difficulty date: April 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7933 · Engine Oil Temperature
- Part: Thermocouple
- Part number: 8974697
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT EGT ERRATIC DURING CLIMB THEN DROPPED TO 50 DEGREES. THERMOCOUPLE SHORT HARNESS REPLACED.  ENGINE RUNS COMPLETED, AND ACFT RETURNED TO SERVICE.
